Uniqueness of the solution of an exterior inverse boundary value problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1984), pp. 8-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_10_a1,
author = {L. A. Aksent'ev and A. V. Kazantsev and A. V. Kiselev},
title = {Uniqueness of the solution of an exterior inverse boundary value problem},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {8--18},
year = {1984},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_10_a1/}
}
TY - JOUR AU - L. A. Aksent'ev AU - A. V. Kazantsev AU - A. V. Kiselev TI - Uniqueness of the solution of an exterior inverse boundary value problem JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1984 SP - 8 EP - 18 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1984_10_a1/ LA - ru ID - IVM_1984_10_a1 ER -
L. A. Aksent'ev; A. V. Kazantsev; A. V. Kiselev. Uniqueness of the solution of an exterior inverse boundary value problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1984), pp. 8-18. http://geodesic.mathdoc.fr/item/IVM_1984_10_a1/